# SDR AALA202106159004

- Difficulty date: June 7, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 312 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY AREA FORWARD GIRT BAR ATTACH FITTING CORRODED LOCATED AT STA 312, STR 17L. REPLACED GIRT BAR FITTING PER SRM 51-40-02.
